# SDR UIEA2024101100986

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131ASMI
- Part serial: AAI126937
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT INOP IN MAIN DECK AND L1 ENTRY DOOR AREA.( I.A.W AMM 33-51-04-902-001-001 REV 110 REPLACED M5170 BATTERY ASSY AND PERFORMED PWER SUPPLY TEST. THE RESULT WAS SATISFACTORY. )
